MathSciNet Relay Station
MathSciNet bibliographic data
MR2790484 (2011m:60109) 60G17 (60G18 60G22)
Kozachenko, Yurīĭ; Sottīnen, Tommī; Vasilik, Olʹga Lipschitz conditions for ${\rm Sub}\sb \phi(\Omega)$-processes: applications to weakly self-similar processes with stationary increments. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 82 (2010), 67--81; translation in Theory Probab. Math. Statist. No. 82 (2011), 57–73
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement